# SDR MWEA010335

- Difficulty date: March 14, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 995792926
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND GOUGES ON FLOORBOARD A9 STATION 908.  REMOVED HAT CHANNELS, FABRICATED NEW FLOOR PANEL SKIN AND HAT CHANNELS.  INSTALLED HAT CHANNELS AND FLOORBOARD INSULATION BAGS.
